# SDR UIEA2021030100433

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,327 hours, 11,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE DURING HFEC FOUND CRACKS BETWEEN RIVETS ON I/B SIDE OF ELT ANTENNA CUT OUT. NOTE OUTER SKIN(  /    COMPLIED WITH WORK INSTRUCTIONS / BELOW AND EO6753A923    1.     REMOVE AND DISCARD THE EXISTING / ANTENNA DOUBLER FOUND BETWEEN DOOR FRAME STATION STA911 AND STA923.7,    2.     REMOVE THE ELT TRAY (INTERCOSTAL) / BETWEEN BSTA 1540 TO 1562 ATTACH SERVICEABLE TAG AND ROUTE TO STORES    3.     REMOVE ELT TRAY (INTERCOSTAL) / ATTACH BRACKET AT BSTA 1540 AND 1562 ATTACH SERVICEABLE TAG AND ROUTE TO STORES    4.     AT BOTH REMOVED BRACKET LOCATION / OF THE FRAME AT BSTA 1540 AND 1562 ACCOMPLISH OPEN HOLE HFEC INSPECTION FOR NO / CRACK CONDITION      5.     ON BOTH FRAMES BSTA 1540 AND 1562 /  INSTALL PLUG RIVET AT THE OPEN HOLES AS PER B767-300 SRM 53-00-07-1A-1, / NOTE D    6.     TRIM THE REPORTED DAMAGE AREA BY / INCLUDING THE EXISTING ANTENNA INSTALLATION FOOTPRINT IN RECTANGULAR PATTERN /  BY MAINTAINING MINIMUM MATERIAL REMOVAL WITH 1 INCH MINIMUM CORNER RADIUS    7.     INSTALL REPAIR AS PER B767-  300 SRM <A HREF="HTTP://" TARGET="_BLANK" TITLE="THIS EXTERNAL LINK WILL OPEN IN A NEW WINDOW">  53-00-01-2R-1 / REPAIR 1 - FUSELAGE SKIN - EXTERNAL REPAIR AT A STRINGER  </A>   <A HREF="HTTP:" TITLE="THIS EXTERNAL LINK WILL OPEN IN A NEW WINDOW" REL="NOOPENER NOREFERRER" TARGET="_BLANK" STYLE="COLOR: #0066CC; TEXT-DECORATION-LINE: NONE; OUTLINE: NONE;" DATA-MCE-HREF="HTTP:">  </A> )
